# SDR USAA2010020890299

- Difficulty date: February 8, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 33,002 hours, 13,196 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2522
- Condition: Low Pressure
- Location: R2 Door
- Part time: 33,002 hours, 13,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 140 - RDU-PHX - EMERGENCY EGRESS SYSTEM - R2  DOOR ACCUMULATOR LOW PRESSURE.  SERVICED R2 DOOR ACCUMULATOR TO PROPER PRESSURE.
